MathSciNet Relay Station
MathSciNet bibliographic data
MR1825451 46B15 (03E75 46B99)
Halbeisen, Lorenz; Hungerbühler, Norbert The cardinality of Hamel bases of Banach spaces. East-West J. Math. 2 (2000), no. 2, 153–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement